# SDR UALA2013040902369

- Difficulty date: April 8, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 92,443 hours, 14,696 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 511
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HYDRAULIC PUMP FOUND LEAKING FLUID.  REPLACED EDP PER MM AND CASE DRAIN AND PRESSURE FILTERS PER MM.  TEST E AND LEAK CHECKED NORMAL.
